# SDR 96ZZZM285

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN 1130 RBL 48-65 LEVEL 2 EXFOLIATING CORROSION ON TOP OF INTERCOSTAL.  REMOVED OLD ANGLE AT STATION 1030 RBL 48-65 FABRICATED NEW ONE, TREATED, PRIMED AND INSTALLED PER SRM 51-40.  (M)
